# SDR AALA202204145110

- Difficulty date: April 9, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737
- Aircraft serial: 31172
- Aircraft time: 26,314 hours, 10,989 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 141A48002
- Condition: Scratched
- Location: Zone 200 - Fuse
- Part time: 7,452 hours, 3,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER WINDOW SCRATCHED FROM WIPER. REMOVED AND REPLACED FIRST OFFICER WINDSHIELD PER JOB CARD 08L21056004.
